Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum

Jay1

Administrators
  • Content Count

    1,907
  • Joined

  • Last visited

  • Days Won

    101

Jay1 last won the day on May 19

Jay1 had the most liked content!

Community Reputation

164 Honored Member

About Jay1

  • Rank
    Admin

Profile Information

  • Gender
    Male
  • Location
    England
  • Interests
    Football, surfing, beer, music, photography, film making, design, travel
  • Administration Role
    Spaminator

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. On that note, and i know you are not keen to keep testing meds, but it might be worth trying a few different benzos to see which works for you. Lorazepam, for instance, makes me quite manic. Valium and Klono work wonders. Xanax makes me too forgetful.
  2. Yep... I'm not even against it in the slightest (I've seen a depressed friend go from suicidal to pretty much cured from Ketamine treatment)... But the goldrush scares me and it is being marketed or spoke about as a "safe" alternative.
  3. Keep on fighting, man. It's shit and a downright cruel illness that so few can understand, but time does make this better, slowly but surely. Try and get your sleep pattern back and reassess how you feel. PM me any time.
  4. I think these MDMA/LSD therapy treatments need to be held to the same strict levels as medications, with a very clear set of potential side effects. Needs to be fully regulated
  5. Great post and happy to hear that you are not letting it define you. You are totally right about seeing very slow progress, but it is progress non the less (for me it is more progress in my coping mechanism and just getting a positive outlook back). Keep on fighting, Jay
  6. Even microdosing is risky, I would say not to try it.
  7. None that I know of, but I did find out that my dad did take lsd in the 60s and had a bad reaction to it, not hppd, but dp/dr like symptoms that last for some months.
  8. Hi Jake, these are the exact situations benzos are good for, a much better coping mechanism than alcohol, which is good at the times, but doubles down on anxiety the next day. I'm sure you know how benzo addiction goes, so probably don't need to mention to be careful (you seem to be very sensible about this stuff already). I would try and ride it out as best you can for a few months, then, if there is no change, start thinking about medication. Although it sounds like you don't have hppd (great news) i think the anxiety and dpdr should be treated in a similar way... Avoid drugs and alcohol, even caffeine, eat healthy, work out/exercise, try to de-stress in anyway you can, even if it means slobbing in front of the tv for a couple of months. All the best, Jay
  9. As hard as it is, you need to embrace this change and the coming change and try to see it as a positive (as you noticed with your visit to your cousins' place, things are often not as bad as you build them up to be). Just try to jump head first into these new challenges and ride the anxiety. My mantra, of sorts, is that anxiety doesn't exist in the past. What I mean by this is that we spend a whole lot of time anxious about future events, then the event arrives and we get used to it and the anxiety lessens, then once it is in the past, it is now just a memory that can often be looked back on without the attached anxiety. Eg, this weekend I spent with my in laws in a social situation that caused some anxiety... But now I can look back at it and view the weekend as quite pleasurable, having fun with my niece and having some laughs my my parents in law and brother in law. I have learnt to strip back a lot of the anxiety of future events, deal with the anxiety of present events then enjoy the parts of the memory that are in the past.
  10. I'm just recovering from a broken collar bone right now, so struggle to do anything, even type... But in a month or so, I can help
  11. DP/DR lasts as long as it lasts and that sounds like what you have. 6 months is still early days and you have a good chance of recovery, so please don't do anything rash. Maybe you can describe in more detail what your therapists have diagnosed you with (pre-lsd)? Keep on fighting. Life can get better.
  12. Sorry to hear this, most of us here have had this mindset at some point in life. A few things to note, there are anti depressants to try that are not SSRI that can help. I had some success with both 5HTP and Inositol. It is also worth noting that life can change quite quickly... I had awful depression for the first three years of my hppd but it lifted as I entered my twenties and was like a huge weight off my shoulders... My life is far from perfect, but without depression, I could start getting some enjoyment. The key to me getting out of my depression seemed to be making a huge change in my life, moving from my home town to a new country and trying to forge a life there from nothing. The challenges kept my mind active and a new scene seemed to relight every part of my life. Keep on fighting and PM me if you need anything, even just to rant.
  13. Try to let go of any guilt about further drug taking... Most of us have been in the same place and tried to self medicate... It's a natural response and one you made without having any info about hppd. Regarding meds, I think you will find some relief with clonazepam... It really helps with my visuals, dpdr and anxiety. It comes with a BIG risk though... Addiction and tolerance. My advice is, if it works, try a 3.5 days on, 3.5 days off regime... With occasional 2 week breaks. This has proved to be a sweet spot for me for 10+ years now and has literally saved my life.
  14. Sounds to me like you have become tolerant/addicted to the valium and the move down 2mg caused a withdrawal spike.
  15. The only one that works for me are benzos, but they come with a huge addiction risk and you really need to be very strong willed to avoid getting hooked. I have heard people have success with beta blockers and pregabalin
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.